MYOCARDIAL-INFARCTION AFTER ADJUVANT CHEMOTHERAPY FOR RESECTED STAGE-II NONSEMINOMATOUS TESTICULAR CANCER
- A GERL
- P WEIGL
- WD GASSEL
- W WILMANNS
Affiliations: KLINIKUM PASSAU,DEPT INTERNAL MED 2,PASSAU,GERMANY. GSF FORSCHUNGSZENTRUM UNWELT & GESUNDHEIT GMBH,MUNICH,GERMANY.
- Published online on: November 1, 1995 https://doi.org/10.3892/or.2.6.1097
Views: 0 (Spandidos Publications: | PMC Statistics: )
Total PDF Downloads: 0 (Spandidos Publications: | PMC Statistics: )
This article is mentioned in:
Although acute toxicity of cisplatin-based chemotherapy of germ cell tumors is considerable, major vascular complications have been reported infrequently. This report describes the case of a 36-year-old man developing myocardial infarction after the first cycle of adjuvant cisplatin-based chemotherapy for resected stage II testicular cancer. A close temporal association between the administration of chemotherapy and the vascular event suggests a cause and effect relationship. A drug-induced endothelial cell damage may be an important pathogenetic factor. Although reports on vascular accidents following treatment of testicular cancer raise concern with regard to the safety of chemotherapy, at present the very low incidence of such complications should not enter into therapeutic decisions.